Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Looking for some feedback on my Thyroid testing I just

User rating for this question
Very Good
Answered by

Endocrinologist
Practicing since : 2008
Answered : 483 Questions
Question
Looking for some feedback on my Thyroid testing I just had done: Free T3 2.7 pg/ml, Free T4 1.4 ng/dl, TSH 3.3 U/ml, TPO Antibodies 494.0

Symptoms: Low Energy, Dry Skin, Hair Loss, Mental Fog, Weight Gain, Slow Heart Rate, Hot Flashes and Cold Intolerance, Chronic Loose Stools...

I think I've been confusing some of these symptoms with menopause, for about 10 years now...I used to take a low dose of Synthroid but was taken off of it in 1995 by my endocrinologist (now deceased). I remember on my last round of lab work, before being taken off the Synthroid, my TSH level was undetectable as reported by the lab but I trusted my Dr. at the time and went with what he said...kind of ironic that he was also my GYN... My mom suffered from Hypothyroidism and my cousin has Graves Disease...
Posted Mon, 4 Dec 2017 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Elona Xhardo 53 minutes later
Brief Answer:
Hypothyroidism

Detailed Answer:
Hello
I have gone through your question and understood your concern.

All the symptoms are symptoms of hypothyroidism and you have family background for hypothyroidism and other thyroid autoimmune diseases.

I have seen your attached reports and the result is subclinical hypothyroidism.
YOu have high anti-tpo and this means that your thyroid diagnosis is Hashimoto's thyroiditis.

In your circumstances ,If you were my patient,i will suggest to restart Synthroid 25 mcg/day and follow up after a couple of weeks to see if your have improvements.

Anyway i suggest to contact your treating endocrinologiist for the prescription and the follow up.

Hope this is helpful.
If you have other questions,feel free and ask.
Best regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor